Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 1,     Spring 2000

 

DIFFRACTION OF SH-WAVES BY COLLINEAR GRIFFITH CRACKS IN AN INFINITE TRANSVERSELY ISOTROPIC MEDIUM
S. DAS AND L. DEBNATH

Abstract. This paper deals with the diffraction of SH-waves by three collinear Griffith cracks located symmetrically in an infinite transversely isotropic medium. The Fourier transform technique [4] has been used to reduce the elasto-dynamic problem to the solution of a set of integral equations which are solved by using Hilbert transform technique and Cooke's result. The stress intensity factors at the crack tips has been derived for a low frequency vibration.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)